Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 83 found articles
 
 
  An efficient algorithm for Hamilton–Jacobi equations in high dimension
 
 
Title: An efficient algorithm for Hamilton–Jacobi equations in high dimension
Author: Carlini, Elisabetta
Falcone, Maurizio
Ferretti, Roberto
Appeared in: Computing and visualization in science
Paging: Volume 7 (2004) nr. 1 pages 15-29
Year: 2004
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 83 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands